# SDR DALA2025122209272

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 68,756 hours, 32,859 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Generator
- Condition: Failed
- Location: Waste Vacuum
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK AND ENGINE START FA'S IN AFT GALLEY REPORTED A STRONG BURNING ELECTRICAL ODOR FROM THE AFT CENTER LAV AREA. FLIGHT RETURNED TO THE GATE AND DEPLANED. LAVATORY WASTE SYSTEMS VACUUM GENERATOR.  C/W MSI PREVENTION PROGRAM STEPS A - G FOUND VACUUM GEN CB POPPED IN REAR CB PANEL FWD VACUUM GEN TO MEL 38-30-01D "M" PROCEDURES C/W MEL & PLACARD INSTALLED. (LP: 8081427)
